# SDR DALA2018021300874

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 68,163 hours, 49,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE, AFT LEFT SIDE, 20 INCHES FWD OF TAIL JETTISON HANDLE. INSTALLED REPAIR DOUBLER REF SRM 53-01, FIG 4 SHT 4.
